Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes redness and pimples in the vagina after using a vaginal tightening gel?

So I applied a vaginal tightening gel and a minute later ,the outside of my vagina turned red and pimples appeared and now it is dry and doesn t feel irritaded and also I just shaved so I don t know if it could be from that ,what should I do ? Please help .
Mon, 15 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to an allergic response to the gel that you have used.

So, I suggest avoiding using the same gel again.

I also recommend using a steroid lotion for local application to relieve the symptoms.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello last month I had a pimple on my vaginal area and I popped my. It went away but this week it came back in the same spot and it can t be popped...